Some remarks on the Gehring–Hayman theorem
Avainsanat:
Gromov hyperbolic space, uniform domain, uniform space, uniformizationAbstrakti
In this paper we provide new characterizations of the Gehring–Hayman theorem from the point of view of Gromov boundary and uniformity. We also determine the critical exponents for the uniformized space to be a uniform space in the case of the hyperbolic spaces, the model spacesViittaaminen
Rogovin, S., Shibahara, H., & Zhou, Q. (2023). Some remarks on the Gehring–Hayman theorem. Annales Fennici Mathematici, 48(1), 141–152. https://doi.org/10.54330/afm.125920
Copyright (c) 2022 Annales Fennici Mathematici

Tämä työ on lisensoitu Creative Commons Nimeä-EiKaupallinen 4.0 Kansainvälinen Julkinen -lisenssillä.